Winter Storm, Southern Berkshire
- When
- January 11, 10:30 PM EST to January 12, 10:00 PM EST
- Where
- Southern Berkshire forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 42.371, -73.206 (the zone’s center; the record gives no point)
Low pressure developed along the southeast coast Tuesday, January 11th, and explosive deepening, cyclogenesis, occurred Tuesday night as the low tracked northeastward. The storm passed over eastern Long Island and Cape Cod Wednesday morning, January 12th, then continued to strengthen during the day as it gradually moved up the New England coast.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ALY wrote it up.
Low pressure developed along the southeast coast Tuesday, January 11th, and explosive deepening, cyclogenesis, occurred Tuesday night as the low tracked northeastward. The storm passed over eastern Long Island and Cape Cod Wednesday morning, January 12th, then continued to strengthen during the day as it gradually moved up the New England coast.
Heavy snow fell across the Berkshires with snowfall accumulations ranging from 18 inches up to 40.5 inches in Savoy, with most reports around 2 feet. A mesoscale snowband set up across the Berkshires Wednesday morning, resulting in snowfall rates of 3 to 6 inches an hour.
Snow emergencies were declared in Pittsfield, North Adams, Dalton, Lenox and other communities.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before the first event at Jan 11, 8:40 PM EST, 1 hour 50 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
840 PM EST TUE JAN 11 2011
.SYNOPSIS...
A COASTAL STORM WILL IMPACT THE REGION WITH SNOW TONIGHT AND
WEDNESDAY. IT WILL BE FOLLOWED BY MAINLY DRY BUT COLD WEATHER
THURSDAY AND FRIDAY.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
AS OF 830 PM...IMPRESSIVE SATELLITE TRENDS THIS EVENING AS MAIN
UPPER LOW OVER OHIO HAS BEGUN TO TRANSFER ITS UPPER SUPPORT TO THE
MID ATLANTIC COAST. RAPIDLY COOLING CLOUD TOPS OVER EASTERN PA INTO
NJ WITH UPSTREAM RADARS REVEALING AN EQUALLY IMPRESSIVE EXPANSION OF
REFLECTIVITY. 500MB 120+KT WAS PROGRESSING ACROSS TENNESSEE WHICH
HAS BEGUN TO INTERACT WITH THE TIGHTENING BAROCLINIC ZONE JUST OFF
THE MID ATLANTIC COAST WITH STRONG AGEOSTROPHIC FORCING. AS
SUGGESTED EARLIER...SEEMS THE SURFACE LOW TRACK MAY TRACK A LITTLE
FURTHER TO THE COAST PER THE ISALLOBARIC DROPS FROM MSAS/HRRR.
HOWEVER...WITH THIS CLOSER TRACK...POTENTIAL FOR GRAVITY WAVES PER
THE FORECAST DUCT FUNCTION WHICH COULD LIMIT THE PRECIP SHIELD TO
THE NORTH AND WEST OF THE CAPITAL REGION. FOR NOW...NO CHANGES TO
THE HEADLINES AND INCREASE SNOW AMOUNTS SLIGHTLY SOUTH AND EAST OF
THE CAPITAL DISTRICT.
00Z SOUNDINGS ARE COMPLETE WITH AMPLE DRY AIR SEEN BETWEEN
900-750MBS. THE RADAR IMAGERY DEPICTS THIS WITH THE DONUT HOLE
SIGNATURE AND NO METARS IN THE CWA REPORTING SNOW. SO IT WILL TAKE
ANOTHER COUPLE OF HOURS TO SATURATE THE COLUMN /THAT WILL OCCUR FROM
SOUTH TO NORTH OVERNIGHT/.
PREV UPDATE...
LATEST MESOSCALE ANALYSIS SUGGESTS THE SURFACE LOW IS A BIT CLOSER
TO THE COAST. BUOYS OFF THE NORTH CAROLINA COAST AND COASTAL METARS
REVEAL CONVERGENT SIGNATURES NEAR BUOY 41025 /DIAMOND SHOALS/ WITH
DECENT PRESSURE FALL...NOW SHARPLY RISING. IF THESE TRENDS ARE
INDEED FURTHER WEST...WE WILL NEED TO MAKE ADJUSTMENTS LATER THIS
EVENING TO HEADLINES AND ACCUMULATIONS...
EARLY AFTERNOON DISCUSSION...
HEADLINES WILL REMAIN IN TACT FOR NOW...BUT STAY TUNED FROM
SARATOGA THROUGH GLENS FALLS AND WASHINGTON COUNTY. AVOIDING KNEE
JERK CHANGES JUST A FEW HOURS AFTER ADVISORY ISSUED...EVEN THOUGH
SOME GUIDANCE AND TRENDS IN DATA SUGGEST POSSIBLY CLOSE TO
WARNING CRITERIA. HEADLINES ARE AN AFTERTHOUGHT...THOUGH...AS
4-8" PREDICTION NOW...POSSIBLY UPGRADING TO 5-10" OR 6-12"
LATER...IS STILL A VERY SIMILAR SENSIBLE WEATHER IMPACT. SO...
AGAIN...MAY OR MAY NOT NEED TO UPGRADE HEADLINE FROM SARATOGA
THROUGH GLENS FALLS AND WASHINGTON COUNTY...BUT THAT WILL DEPEND
ON NEWER DATA/GUIDANCE.
SNOW WILL SPREAD FROM SOUTHWEST TO NORTHEAST TONIGHT...SO
TEMPERATURES SHOULD NOT FALL TOO MUCH FROM CURRENT LEVELS. LOWS IN
THE TEENS TO LOWER 20S...WITH SOME SNOW ACCUMULATIONS IN MOST
PLACES BY MORNING COMMUTE.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
COASTAL SURFACE LOW JUST OFF CAPE HATTERAS...SHOWS QUITE A LOW
LEVEL SPIN AT THIS TIME...SUGGESTING QUITE A DYNAMIC FOOTPRINT OF
THE STORM THAT GAVE THE SOUTHEASTERN U.S. ALL THERE WINTRY
WEATHER. SOME CONVECTIVE ELEMENTS TEXTURED CLOUDINESS ASSOCIATED
WITH THE COASTAL LOW PRECIPITATION. NORTHERN STREAM SYSTEM SHOWING
A FAIRLY LARGE CIRCULATION...AND RESPECTABLE MOISTURE
PRECIPITATION IN THE OH VALLEY ANS GREAT LAKES. CONVECTION IN THE
CENTRAL SOUTHERN GULF OF MEXICO ASSOCIATED WITH A STRENGTHENING
UPPER JET SEGMENT IS A WILD CARD...WHETHER THIS WILL DIRECTLY
INTERACT WITH THE COASTAL SYSTEM OR NOT.
NO NEED TO OVERANALYZE EVERY SINGLE MODEL OR SET OF GUIDANCE...
WITH THE SLIGHT AND SUBTLE DIFFERENCES IN SURFACE LOW TRACKS AND
PLACEMENTS OF PRECIPITATION MAXIMA. SIGNALS ARE STILL STRONG THAT
ONCE NORTHERN STREAM UPPER ENERGY PHASES WITH SOUTHERN STREAM
ENERGY OFF THE CAROLINAS...THE CHAIN REACTION AND EXPLOSIVE
DEVELOPMENT WILL CREATE SNOW MUSHROOM CLOUDS AND STELLAR DENDRITIC
SNOW CLUSTER FALLOUT. WELL...THAT MIGHT BE OVERSTATED A LITTLE
BIT...BUT STILL GOOD CONSENSUS FOR A FOOT OR MORE OF SNOW IN THE
MID HUDSON VALLEY...NW CT AND PARTS OF THE BERKSHIRES...MAYBE TO
THE EASTERN SLOPES OF THE SOUTHERN GREEN MOUNTAINS IN VT.
SOME FACTORS THAT SUPPORT THE SLIGHTLY HIGHER PRECIPITATION
AMOUNTS EXTENDING FURTHER NORTH AND WEST ARE AS FOLLOWS. WE HAD A
COATING OF FLUFFY SNOW THIS MORNING WITH VERY LITTLE MOISTURE AND
VIRTUALLY NO DYNAMICS...SO ATMOSPHERE ALREADY PRIMED ONCE MORE
MOISTURE AND DYNAMICS SPREAD INTO THE REGION. ENHANCED CLOUDS AND
STEADY PRECIPITATION ASSOCIATED WITH OH VALLEY SYSTEM...EVEN
THOUGH MAY WEAKEN...SHOULD BECOME ENHANCED AGAIN WHEN BOUNDARY
LAYER U WINDS STRENGTHEN...AND FRONTOGENESIS DRAWS MORE MOISTURE
NORTHWEST. IF DEEP CONVECTION CAN OCCUR...DOWNSTREAM RIDGING COULD
FAVOR MORE NORTH AND WEST TRACK TO SYSTEM... ESPECIALLY IF THE
FEATURE IN THE GULF OF MEXICO CAN INTERACT WITH OUR STORM. THE
UPWARD VERTICAL MOTION CORE WILL BLAST THROUGH THE DENDRITIC -12C
TO -18C GROWTH ZONE IN MOST AREAS...ESPECIALLY WITHIN THE UPPER
DEFORMATION ZONE SNOWS MID MORNING AND LATER...RESULTING IN THOSE
SNOW MUSHROOM CLOUDS AND STELLAR DENDRITIC SNOW CLUSTER FALLOUT.
WELL...AGAIN...MAY BE OVERSTATED A LITTLE...BUT THIS USUALLY
RESULTS IN HIGHER THAN AVERAGE LIQUID TO SNOW RATIOS THAN
CLIMATOLOGY...SO WENT 15 TO 1 IN GENERAL...BUT SOME TRENDS TOWARD
20 TO 1 POSSIBLE NORTH AND WEST OF THE CAPITAL DISTRICT. SO...EVEN
THOUGH SOME GUIDANCE PREDICTING RELATIVELY LOW LIQUID EQUIVALENT
PRECIPITATION FOR WARNING HEADLINES USING A 12 TO 1 RATIO...USING
THE 15 TO 1 OR HIGHER NUDGES THE SCHOHARIE VALLEY...CAPITAL
DISTRICT AND SOUTHERN SARATOGA REGIONS TO BENNINGTON VT AREA INTO
THE 5" TO 10" OR 6" TO 12" RANGE...RESULTING IN THE WARNINGS. THE
HIGH SNOW RATIOS ALSO CONTRIBUTING TO THE ADVISORY LEVEL SNOWS IN
THE WESTERN MOHAWK VALLEY AND SOUTHERN ADIRONDACKS TO GFL AREA.
PLUMES AND PROBABILITIES FOR VARIOUS QPF SUPPORT TOTAL SNOWS
AROUND WARNING LEVELS.
SOME HINTS AT POSSIBLE HUDSON MOHAWK CONVERGENCE LATE TOMORROW
AFTERNOON INTO EVENING...COULD AD SOME MORE LIGHT ACCUMULATIONS IN
THE CAPITAL DISTRICT AND LAKE GEORGE SARATOGA REGION. THAT WILL
HAVE TO BE EVALUATED MORE IN REAL TIME TONIGHT AND TOMORROW...
SINCE IT IS SUCH A MESOSCALE PROCESS.
HIGHS IN THE 20S TO LOWER 30S TOMORROW. COLD ADVECTION AND
STRENGTHENING NORTH TO NORTHWEST WINDS TOMORROW NIGHT. SOME PARTIAL
CLEARING POSSIBLE BY SUNRISE. LOWS IN THE TEENS...SINGLE NUMBERS
SOUTHERN ADIRONDACKS. LAKE EFFECT MOISTURE AND SNOW SHOWERS
BECOMING MULTIBAND IN NATURE AND AIMING INTO THE SCHOHARIE VALLEY
AND NORTHEASTERN CATSKILLS. HIGHS THURSDAY IN THE 20S...UPPER
TEENS SOUTHERN ADIRONDACKS. BETTER CLEARING THURSDAY WITH EASING
WINDS. LOWS IN THE SINGLE NUMBERS TO AROUND 10...AROUND ZERO
SOUTHERN ADIRONDACKS. HIGHS FRIDAY IN THE 20S...TEENS IN SOUTHERN
ADIRONDACKS.
IMPORTANT NOTE...3 TYPES OF SNOWFALL AMOUNTS AVAILABLE FROM ONE
SET OF GRIDS. ONE IS THE GRAPHIC MAP OF POINT SNOWFALL TOTALS OFF
THE WEB PAGE. THE SECOND IS THE ZFPALY TEXT FORMATTER ALSO KNOWN
AS FPUS51...WHICH SHOWS RANGES OF SNOWFALL POTENTIAL. THE THIRD IS
THE POINT AND CLICK OFF OUR WEB PAGE...BY CLICKING ON THE MAP AT
YOUR LOCATION...WHICH WILL SHOW A SLIGHTLY DIFFERENT VARIATION OF
SNOWFALL RANGES.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
EVOLVING LONG WAVE TROUGH AROUND THE PERIPHERY OF THE DEVELOPING
HUDSON BAY LOW WILL KEEP THE TEMPERATURES BELOW NORMAL WITH AMPLE
CLOUD COVER FOR THE FORESEEABLE FUTURE. WITHIN THESE FAST MOVING
PACIFIC FLOWS...SEVERAL KEY SHORT WAVES WILL MAKE FOR AN INTERESTING
LONG TERM FORECAST.
A FAST MOVING CLIPPER SYSTEM APPROACHES THIS WEEKEND WITH SOME LIGHT
SNOW/SNOW SHOWERS BEGINNING SATURDAY AFTERNOON. AS THIS CLIPPER
TRACKS ACROSS NEW ENGLAND ON SUNDAY...SEVERAL QUESTIONS REMAIN AS
THE GLOBAL MODEL DATASETS SUGGEST ANOTHER SURFACE WAVE DEVELOPING
ACROSS THE TENNESSEE VALLEY SUNDAY NIGHT WHICH WILL EITHER TRACK
NORTHEAST INTO THE REGION / PER THE DGEX/ECMWF / OR TAKE THIS SHORT
WAVE OFF THE MID ATLANTIC / PER THE GFS /. WE SHALL SEE JUST HOW
AMPLIFIED AND DEEP THE HUDSON BAY LOW BECOMES WHICH WILL DICTATE THE
SYNOPTIC FLOW REGIME ACROSS NOAM. THE ECMWF DOES SEEM TO HAVE A
HIGHER SKILL AT THIS TIME RANGE...
THIS EVOLVING FLOW WILL HAVE HUGE IMPLICATIONS AS WE LOOK AHEAD INTO
THE START OF THE NEW WORK WEEK. TRENDS ARE FAVORING ANOTHER EAST
COAST STORM DEVELOPING AND BRINGING MORE SNOW TO THE REGION. THE
ECMWF IS THE MOST PRONOUNCED WITH A SIGNIFICANT EVENT WITH THE GFS
MORE PROGRESSIVE AND FURTHER TO THE EAST. SOMETHING TO MONITOR AND
WATCH TRENDS OVER THE NEXT SEVERAL DAYS.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
...IFR TO LIFR CONDITIONS EXPECTED OVERNIGHT INTO WEDNESDAY...
SNOW IS ALREADY SPREADING NORTH ACROSS PA/NJ AND WILL MOVE INTO THE
MID HUDSON VALLEY TOWARD 03Z. CIGS WILL QUICKLY DROP BACK FROM VFR
ATTM...DOWN TO LOWER END MVFR TOWARD MIDNIGHT. THEN WITH THE SNOW
FALLING...IFR CONDITIONS ARE EXPECTED WITH PERHAPS A PERIOD OF LIFR
/ESPECIALLY FOR KPOU WHERE BLOWING SNOW MAY BECOME MORE APPARENT/.
AS THIS DEEP STORM TRACKS OFF INTO THE GULF OF MAINE ON
WEDNESDAY...SNOW WILL BEGIN TO DECREASE IN COVERAGE AND INTENSITY.
WE WILL HAVE TO MONITOR MESOSCALE IMPACTS OF MOHAWK/HUDSON VALLEY
CONVERGENCE FOR KALB WHERE AN EXTENDED PERIOD OF IFR CONDITIONS ARE
POSSIBLE.
OUTLOOK...
WED NT...VFR-MVFR...ISOLATED TO SCATTERED -SHSN.
THU-FRI NT...VFR. NO SIG WX.
SAT...VFR/MVFR...CHC IFR...-SN.
SUN...VFR...CHC MVFR IN -SHSN.
&&
.HYDROLOGY...
TEMPERATURES SHOULD CONTINUE TO AVERAGE WELL BELOW FREEZING FOR THE
REST OF THIS WEEK AND INTO THE START OF THE NEW WEEK. ICE WILL
CONTINUE TO SLOWLY THICKEN WHERE COVERED BY SNOW...AND THICKEN MORE
RAPIDLY WHERE EXPOSED TO THE COLD. PRECIPITATION DURING THE NEXT
SEVERAL DAYS WILL COME AS SNOW...AND THUS WILL HAVE NO DIRECT EFFECT
ON THE RIVERS.
FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...WINTER STORM WARNING FROM 10 PM THIS EVENING TO 7 PM EST
WEDNESDAY FOR CTZ001-013.
NY...WINTER STORM WARNING FROM MIDNIGHT TONIGHT TO 7 PM EST
WEDNESDAY FOR NYZ047>054-058>061-063-064.
WINTER STORM WARNING FROM 10 PM THIS EVENING TO 7 PM EST
WEDNESDAY FOR NYZ065-066.
WINTER WEATHER ADVISORY FROM 3 AM TO 7 PM EST WEDNESDAY FOR
NYZ032-033-038>043-082>084.
MA...WINTER STORM WARNING FROM 10 PM THIS EVENING TO 7 PM EST
WEDNESDAY FOR MAZ001-025.
VT...WINTER STORM WARNING FROM 10 PM THIS EVENING TO 7 PM EST
WEDNESDAY FOR VTZ013>015.
&&
SYNOPSIS...NAS
NEAR TERM...BGM/NAS
SHORT TERM...NAS
LONG TERM...BGM
AVIATION...BGM
HYDROLOGY...NAS
WWW.WEATHER.GOV/ALBANYHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 405 PM EST TUE JAN 11 2011 NYZ047>054-058>061-063-064-121200- SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA- WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER- 405 PM EST TUE JAN 11 2011 ...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SCHOHARIE VALLEY...EASTERN CATSKILLS...CAPITAL REGION...MID HUDSON VALLEY AND THE TACONICS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SEND SNOWFALL REPORTS OF 2 INCHES OR MORE TO THE NATIONAL WEATHER SERVICE VIA THE SEVERE WEATHER REPORT FORM ON THE INTERNET OR BY TELEPHONE. CTZ001-013-MAZ001-025-NYZ065-066-VTZ013>015-121200- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-WESTERN DUTCHESS-EASTERN DUTCHESS-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- 405 PM EST TUE JAN 11 2011 ...WINTER STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...DUTCHESS COUNTY OF EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SEND SNOWFALL REPORTS OF 2 INCHES OR MORE TO THE NATIONAL WEATHER SERVICE VIA THE SEVERE WEATHER REPORT FORM ON THE INTERNET OR BY TELEPHONE. NYZ032-033-038>043-082>084-121200- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON- MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON- 405 PM EST TUE JAN 11 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM TO 7 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MOHAWK VALLEY...ADIRONDACKS...LAKE GEORGE SARATOGA REGION AND WASHINGTON COUNTY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SEND SNOWFALL REPORTS OF 2 INCHES OR MORE TO THE NATIONAL WEATHER SERVICE VIA THE SEVERE WEATHER REPORT FORM ON THE INTERNET OR BY TELEPHONE. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/ALBANY
The national radar mosaic for the moment the first event began.
2 winter storm. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Massachusetts in 2011Every state in 2011This day in weather historyWarnings in Massachusetts, January 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 277291, 277293.